# SDR CALA2025060505302

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 65,634 hours, 27,201 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 70 KTS DUE TO ENGINES SPOOLED WAY BELOW  TAKEOFF THRUST TAKEOFF TEMP SEL AT 50C, TARGET N1 92.6. N1 NEVER EXCEEDED 84% ON TAKEOFF PRIOR TO REJECTING TAKEOFF. ACP EEC BITE NO FAULTS AND NO RECENT FAULTS. ACCOMPLISHED HIGH ENERGY STOP CAUTION RANGE INSPECTION AT 70 KNOTS NO FUSE PLUGS BLOWN ALLOW TIRES AND BRAKES TO COOL ACCOMPLISHED WHEEL AND BRAKE FAST CHECK PER AMM 05-51-04-210-801 ITEM D. 1 A THRU F. NO DEFECTS NOTED.  ACP AUTOTHROTTLE OPERATIONAL CHECK NO FAULTS FOUND. RESET AUTO THROTTLE BREAKERS P18-1 E1 & E3. REF FIM 73-05 TASK 808 ACP POWER ASSURANCE RUN REF AMM TASK 71-00-00-700-813-F00. ALL PARAMETER CORRECT. RAN ENGINES TO POWER WITH AUTO THROTTLE TO FMC TARGETS TWICE. THROTTLE AND ENGINES WENT TO TARGET. OK FOR SERVICE.
